# SDR ASAA2025103161535

- Difficulty date: October 31, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N4621K
- Make and model: Airbus A330-343
- Aircraft serial: 1902
- Aircraft time: 5,492 hours, 1,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 751VU121
- Condition: Failed
- Location: Flight Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS REMAIN ILLUMNINATED AT ALL TIMES, REGARDLESS OF NO SMOKING SWITCH POSTION. GROUNDED - YES. REMOVED & REPLACED RELAY (8WL) IAW A330 TSM 23-73-71-810-852-A. OPS TEST OF NO SMOKING SW GOOD. EXIT LTS OFF WHEN SWITCH IN OFF POSITION. OK TO CONTINUE.
